# SDR HALA2019040900183

- Difficulty date: April 8, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N476HA
- Make and model: Boeing 717-200
- Aircraft serial: 55118
- Aircraft time: 27,960 hours, 65,692 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Disconnected
- Location: A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, A

## Discrepancy

LOST CABIN PRESSURE AT 25,000 FT, NO STRUCTURAL DAMAGE WAS SUSPECTED, RAPID EMERGENCY DESCENT, CONTINUED TO NORMAL EMERGENCY LANDING. // FOUND RT AIR CONDITION DUCTING IN TAIL SECTION DISCONNECTED, RE-SECURED DUCTING PER AMM 21-00-00/TASK 21-30-00-780-801. NO LEAKS OR DEFECTS NOTED, CONDITION AND SECURITY CK OK, A/C OK FOR SERVICE.
